# SDR USAAF01034

- Difficulty date: June 23, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: D20543406
- Condition: Cracked
- Location: Cockpit
- Part time: 653 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-MEM - FLT 865 - THE RIGHT FORWARD WINDSHIELD INNER PANE SHATTERED, AND HAD A LARGE BUBBLE ON THE OUTER PANE DURING FLIGHT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICERS WINDSHIELD.  OPERATIONALLY CHECKED OK.  (M)
